# SDR 05FDEA03435

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 6-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA 6-30 RT LOWER FRAME ASSY BETWEEN LONGERON 42 TO LONGERON 43 FOUND CORRODED DURING REMOVAL.  FRAME REMOVED AS PER SRM 51-35-01 VOL.II. NEW FRAME FABRICATED AS PER DWG ACA 7049   AND NEW   FRAME INSTALLED AS PER SRM 51-35-01 VOL.II. MINOR REPAIR PER GMM 6-2-100.
